# SDR SWIA200211054

- Difficulty date: July 14, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 195 hours, 157 cycles
- Engine: Ge CF343B1
- Propeller: Na
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Flap Position In
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION IN OKC, THROUGH 10 DEGREE PITCH UP, STICK SHAKER ACTIVATED.  WINDSHEAR FAIL STATUS MESSAGE AND CONTINUOUS IGNITION, AIRSPEED WAS ROUGHLY 165 KTS.  THEN ON FINAL IN SLC, GEAR WAS COMING DOWN, WINDSHEAR FAIL MESSGE APPEARED AGAIN, CONTINUOUS IGNITION LIGHT CAME ON MOMENTARILY.  NO STICK SHAKER ACTIVATION.  REPLACED #2 ADSHC.  GROUND FUNCTIONAL CHECK GOOD.  UPDATE 7/17/02:  FOUND WIRE CG51C22 SHORTING AT FLAP POSITION TRANSMITTER CANNON PLUG.  REMOVED DAMAGED WIRE LENGTH AND REPLACED SOCKETS ON ALL WIRES TO CONNECTOR.  FLAP OPERATION CHECKS GOOD.  FAULT CODES CLEARED.
